# SDR HALA201506110109

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT,  RECIEVED CABIN CREW REST SMOKE ECAM F/A OBSERVED NO SMOKE BUT REPORTED A STRANGE CHEMICAL TYPE ODOR, CLOSED HATCH AND MONITORED THE CREW REST OF FLIGHT.  PERFORMED SYSTEN TEST IAW TSM 26-10-00-740-801-A TEST OK ALSO INSPECTED CREW REST AREA FOR SMOKE OR CHEMICAL ODOR DID NOT DETECT ANY ODOR, NO SMOKE MESSAGE ON ECAM.
